MathSciNet Relay Station
MathSciNet bibliographic data
MR700703 81E10 (70H05)
Pogrebkov, A. K.; Todorov, I. T. Relativistic Hamiltonian dynamics of singularities of the Liouville equation. Ann. Inst. H. Poincaré Sect. A (N.S.) 38 (1983), no. 1, 81–92.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement